Vladimir Aleksandrovich Voevodsky

Professor
School of Mathematics
Institute for Advanced Study, Princeton, USA
E-mail: vladimir@math.ias.edu
Page: http://www.math.ias.edu/people/faculty/vladimir

Fields of interest: 

foundations of mathematics, type theory, homotopy theory

 

Recent publications:

Vladimir Voevodsky:
On motivic cohomology with Z/l-coefficients
Annals of Mathematics 174 (2011), 401—438.

Vladimir Voevodsky:
Motivic Eilenberg-Maclane spaces,
Publ. IHES, vol. 112, 2010.

Vladimir Voevodsky:
Unstable motivic homotopy categories in Nisnevich and cdh-topologies,
J. Pure Appl. Alg. 214 (2010), 1399—1406.
Various texts on univalent foundations of mathematics at http://www.math.ias.edu/~vladimir/Site3/home.html.

Vladimir Voevodsky:
Homotopy theory of simplicial sheaves in completely decomposable topologies,
J. Pure Appl. Alg. 214 (2010), 1384—1398.

Vladimir Voevodsky:
Simplicial radditive functors,
J. K-Theory, vol. 5, iss. 2, pp. 201—244, 2010.

Vladimir Voevodsky:
Cancellation Theorem, Documenta Math.
Extra Volume: Andrei A. Suslin’s Sixtieth Birthday (2010), 671—685.

Dmitry Orlov, Alexander Vishik and Vladimir Voevodsky:
An exact sequence for KM/2 with applications to quadratic forms,
Ann. of Math. (2), 165(1) (2007), 1—13.

Carlo Mazza, Vladimir Voevodsky and Charles Weibel:
Lecture notes on motivic cohomology,
AMS 2006.

Vladimir Voevodsky:
Reduced power operations in motivic cohomology,
Publ. Math. Inst. Hautes Études Sci. 98 (2003), 1—57.